# SDR AALA201904259007

- Difficulty date: April 24, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug MD 83
- Aircraft serial: 53632
- Aircraft time: 52,804 hours, 27,005 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OUTBOARD FLASHLIGHT NEAR L1 DOOR, LED WOULD NOT FLASH.  MAINTENANCE REPLACED EMERGENCY FLASHLIGHT PER AMM 25-60-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
